# SDR RAIA201812210004

- Difficulty date: December 21, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 42,037 hours, 25,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CTR GUSSET BETWEEN FR 19-24. REMOVED AND REPLACED CTR GUSSET BETWEEN FR 19-24.
